It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Evista Side Effects

Re: Evista Side Effects

[ Back to Messages ]

Message

Posted by anne on August 29, 2000 at 14:05:51:

In Reply to: Re: Evista Side Effects posted by Sue on August 28, 2000 at 02:36:25:

:I have experienced a fair amount of fluid retention in my fingers and feet to the extent that my hands are uncomfortable. Also I understand that you cannot take advil while on evista which would help with the pain. My doctor
suggested prescribing a diuretic.




Follow Ups




All times are GMT -7. The time now is 09:17 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!